Oxford Journals
tools journals homepage advanced search contact help
Journal of Logic and Computation: Current Issue

OUP > Journals > Computing/Engineer. & Mathematics/Stats. > Journal of Logic and Computation

Journal of Logic and Computation

Volume 12, Issue 2, April 2002

Irène Guessarian
p. 215
Details Full-Text PDF (17 KB)

Final Coalgebras are Ideal Completions of Initial Algebras
Ji[rcaron]í Adámek
pp. 217-242
Abstract Full-Text PDF (226 KB)

Monadic Logic of Order over Naturals has no Finite Base
Danièle Beauquier and Alexander Rabinovich
pp. 243-253
Abstract Full-Text PDF (150 KB)

[mu]-Calculus with Explicit Points and Approximations
Mads Dam and Dilian Gurov
pp. 255-269
Abstract Full-Text PDF (174 KB)

Continuous Additive Algebras and Injective Simulations of Synchronization Trees
Zoltán Ésik
pp. 271-300
Abstract Full-Text PDF (336 KB)

An Equational Axiomatization of Bisimulation over Regular Expressions
Flavio Corradini, Rocco De Nicola and Anna Labella
pp. 301-320
Abstract Full-Text PDF (195 KB)

On Greatest Fixpoint Semantics of Logic Programming
Mathieu Jaume
pp. 321-342
Abstract Full-Text PDF (294 KB)

Forthcoming Papers
pp. 343-344
Full-Text PDF (22 KB)

Oxford University Press
Published by Oxford University Press
Copyright ©Oxford University Press 2003
Print ISSN: 0955-792X  Online ISSN: 1465-363X.
Oxford University Press Privacy Policy and Legal Statement